| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced light scattering and blurred vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be confirmed.Iol received in two pieces in a glass sample container.The iol is immersed in solution.Both haptics are intact.The optic is torn/split-cut dividing the iol in two and has numerous scratches-rejectable.There are also two small optic fractures and optic edge damage.The root cause for the reported complaint cannot be confirmed.The lens was returned severely damaged.The ifu states that some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light(starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal ils, there is a possibility that visual symptoms may be significant enough that the patient will request explant of the multifocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).